Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4357
Title: A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth
Authors: Lakkis, O.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: O. Lakkis, "A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 181-183.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: We show that the weak solutions of the elliptic semilinear Dirichlet problem (P) are classical solutions. The proof's simplicity is based on the fact that the nonlinearity is of exponential type, in contrast to nonlinearities of polynomial type.
URI: http://hdl.handle.net/10077/4357
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:
File Description SizeFormat 
LakkisRendMat30.pdf133.94 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

627
checked on Oct 18, 2018

Download(s)

249
checked on Oct 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.